On a certain boundary value problem for a fourth-order iterated differential equation

Vladimír Vlček

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1981)

  • Volume: 20, Issue: 1, page 117-127
  • ISSN: 0231-9721

How to cite

top

Vlček, Vladimír. "On a certain boundary value problem for a fourth-order iterated differential equation." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 20.1 (1981): 117-127. <http://eudml.org/doc/23379>.

@article{Vlček1981,
author = {Vlček, Vladimír},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {homogeneous four-point boundary value problem; Sturm-Liouville type; fourth-order linear equation},
language = {eng},
number = {1},
pages = {117-127},
publisher = {Palacký University Olomouc},
title = {On a certain boundary value problem for a fourth-order iterated differential equation},
url = {http://eudml.org/doc/23379},
volume = {20},
year = {1981},
}

TY - JOUR
AU - Vlček, Vladimír
TI - On a certain boundary value problem for a fourth-order iterated differential equation
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1981
PB - Palacký University Olomouc
VL - 20
IS - 1
SP - 117
EP - 127
LA - eng
KW - homogeneous four-point boundary value problem; Sturm-Liouville type; fourth-order linear equation
UR - http://eudml.org/doc/23379
ER -

References

top
  1. Hartmann F., Ordinary Differential Equations, (rus.), Moskva 1970. (1970) 
  2. Borůvka O., Lineare Differentialtransformationen 2. Ordnung;, VEB Deutscheг Verlag deг Wissеnschaftеn, Berlin 1967. (1967) Zbl0153.11201
  3. Vlček V., On a distribution of zeros of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 57 (1978). (1978) Zbl0422.34037MR0554040
  4. Vlček V., On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order;, Acta UP Olom., F. R. N., (v tisku). Zbl0452.34028
  5. Kamke E., Differentialgleichungen I, Gewöhnliche Differentialgleichungen, Leipzig 1969. (1969) Zbl0194.39301

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.